# SDR 96ZZZX2567

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3643D
- Make and model: Piper PA60600
- Aircraft serial: 600835816123
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Condition: Iced Up
- Location: Lt Eng Induc Air
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE QUIT IN-FLIGHT.  FOUND INDUCTION AIR FILTER COVERED WITH ICE.
